# SDR 2024FA0000617

- Difficulty date: July 31, 2024
- Submitted: August 15, 2024
- Operation: General aviation
- Aircraft: XACCC
- Make and model: Boeing 737-8
- Aircraft serial: 43715
- Aircraft time: 9,950 hours, 4,011 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Ground Damage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRPLANE GETS STRIKE WITH GROUND SUPPORT
